Wholesale Travel Size Motrin Concentrated Infants' Drops - 0.5 oz.
For ages 6 months to 23 monthsTemporarily reduces fever, minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. Lasts up to 8 hours. Contains Ibuprofen Oral Suspension (NSAID) 50 mg per 1.25 mL. Berry Flavor. Comes in a convenient travel size 0.5 oz.. box.
Active>Ibuprofen 50 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
Anhydrous Citric Acid, Caramel, FD&C Red No. 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum